# SDR TC8A98016

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181SK
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- Engine: Pwa JT3D3B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ABORTEDTAKEOFF DUE TO LOUD NOISE.  RAN ENGINES 1, 2, 3, 4 WITH ANTI-ICE AND BLEED VALVES ON, BLEED VALVE OPS CHECKED NORMAL IAW MIP CHPT 2 71-00.
